# SDR AALA202403143032

- Difficulty date: March 12, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 43,702 hours, 18,266 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR SLIDE GIRT BAR MISSING RED HEAT SHRINK. **SUPPLEMENTAL REPORT FOR (AALA202403133032): ACCOMPLISHED REPLACEMENT OF RED HEAT SHRINK TUBING ON R1 DOOR GIRT BAR. PER AARD 25-66-00-4. OK FOR SERVICE.**(CLOSED).
